# SDR AALA202206247526

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT INITIAL LOAD FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
